# SDR UALA2009061501679

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 71,865 hours, 11,739 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACOUSTIC LINER HAS A 1.25 INCH CRACK LOCATED 0.25 INCH FWD OF THE FAN RUBSTRIP AT THE 10 O'CLOCK POSITION.  THE DAMAGED CRACKED AREA IS ALSO DENTED FROM CRACK AFT TO RUBSTRIP JOINT.  CRACK MUST BE CHECKED PRIOR TO EACH DEPARTURE AND INLET COWL MUST BE REPAIRED OR REPLACED WITHIN 5 CYCLES.  REPLACED NR 1 ENGINE NOSE COWL.
